Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Arrieta Algarra, José María and Pardo San Gil, Rosa and Rodríguez Bernal, Aníbal (2015) Asymptotic behavior of degenerate logistic equations. Journal of Differential Equations, 259 (11). pp. 6368-6398. ISSN 0022-0396

Arrieta Algarra, José María and Pardo San Gil, Rosa and Rodríguez Bernal, Aníbal (2007) Bifurcation and stability of equilibria with asymptotically linear boundary conditions at infinity. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 137 (2). pp. 225-252. ISSN 0308-2105

Pardo San Gil, Rosa and Pérez García, Víctor (2006) Dissipative Solitons that Cannot be Trapped. Physical Review Letters, 97 (25). pp. 1-4. ISSN 0031-9007

This list was generated on Tue Jul 23 11:39:34 2019 CEST.